Sur les sections distributions des fibrés vectoriels
Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 2, pp. 61-82.
@article{PDML_1972__9_2_61_0,
     author = {Cassidy, Charles},
     title = {Sur les sections distributions des fibr\'es vectoriels},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {61--82},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {9},
     number = {2},
     year = {1972},
     mrnumber = {324402},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1972__9_2_61_0/}
}
TY  - JOUR
AU  - Cassidy, Charles
TI  - Sur les sections distributions des fibrés vectoriels
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1972
DA  - 1972///
SP  - 61
EP  - 82
VL  - 9
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1972__9_2_61_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=324402
LA  - fr
ID  - PDML_1972__9_2_61_0
ER  - 
Cassidy, Charles. Sur les sections distributions des fibrés vectoriels. Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 2, pp. 61-82. http://archive.numdam.org/item/PDML_1972__9_2_61_0/

Atiyah-Bott (1) Notes on the Lefschetz fixed point theorem for elliptic complexes. Harvard University, 1964. | Zbl 0161.43101

Atiyah-Bott (2) A Lefeschetz fixed point formula for elliptic complexes. Ann. of Math. 86, (1967), P. 374-407. | MR 212836 | Zbl 0161.43201

G. De Rham (1) Variétés dirrérentiables, Hermann, Paris 1955. | Zbl 0065.32401

Gelfand-Vilenkin (1) Generalized Functions ; Volume 4, Applications of Harmonic Analysis. Academic Press, New York & London, 1964. | MR 173945 | Zbl 0144.17202

T. Kotake (1) The fixed point theorem of Atiyah-Bott via Parabolic operators. Comm. pures and appl. math. XXII, (1969), P. 789-806. | MR 426062 | Zbl 0181.36802

R.S. Palais (1) Seminar on the Atiyah-Singer index theorem. Annals of Mathematics Studies, Number 57. Princeton University Press, Princeton N.J. 1965. | MR 198494 | Zbl 0137.17002

R.T. Seeley (1) Integro-differential operators on vector bundles. Trans. A.M.S. 117; (1965); P. 167.204. | MR 173174 | Zbl 0135.37102

R.T. Seeley (2) Complex Powers of an Elliptic Operator. Proceedings of Symposia in pure mathematics ; Volume X, Singular Integrals. Am. Math. Soc. Providence R.I. 1967. | MR 237943 | Zbl 0159.15504

F. Treves (1) Topological Vector Spaces. Distributions and Kernels. Academic Press, Nev York & London 1967. | MR 225131 | Zbl 0171.10402